questions for people who are taking or took clomid
I am at the end of my 3rd month of clomid! I am due for a period in a week. I have had a couple ultrasounds done in my second month of it due to severe lower abdominal pain! Well now at almost the end of my third month I am misrable. I have had the severe lower abdominal pain and severe cramping along with extreme nausea but only at night the last week or so! I dont know what to do or think. All ultrasounds have been clear and healthy looking! Is this normal? am I alone in all this with the pain and nausea? My dr said my only chance to get pregnant is with clomid due to it making me ovulate which before I started the med I wasnt. I know with <a href="https://glowing.com/glow-fertility-program">IUI</a> this is the med i will have to take and with <a href="https://glowing.com/glow-fertility-program">IVF</a>. So torn this pain can be so severe to the point i am in tears, cant walk, sit or stand. Any help with my symptoms?